# SDR IPXA09M56358

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR EMERGENCY DOOR HANDLE GUARD REPAIR.  REPLACED MAIN ENTRY DOOR EMERGENCY DOOR HANDLE GUARD PER 25-60-00-0.  THIS CLEARS D402710.
